MathSciNet Relay Station
MathSciNet bibliographic data
MR316496 16A30
McCarthy, P. J. The ring of polynomial over a von Neumann regular ring. Proc. Amer. Math. Soc. 39 (1973), 253–254.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement